# SDR AALA202210035541

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 87,386 hours, 10,783 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Out Of Position
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR ON PILOT BUNK IS DIFFICULT TO OPEN AND CLOSE. REPLACED FASTENER IN FLIGHT CREW REST COMPARTMENT DOOR IN ACCORDANCE WITH AMM 20-11-00.
